EconPapers    
Economics at your fingertips  
 

Controlled transport of solitons and bubbles using external perturbations

J.A. González, A. Marcano, B.A. Mello and Lourdes Trujillo ()

Chaos, Solitons & Fractals, 2006, vol. 28, issue 3, 804-821

Abstract: We investigate generalized soliton-bearing systems in the presence of external perturbations. We show the possibility of the transport of solitons using external waves, provided the waveform and its velocity satisfy certain conditions. We also investigate the stabilization and transport of bubbles using external perturbations in 3D-systems. We also present the results of real experiments with laser-induced vapor bubbles in liquids.

Date: 2006
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077905006156
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:28:y:2006:i:3:p:804-821

DOI: 10.1016/j.chaos.2005.08.073

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:28:y:2006:i:3:p:804-821